Quantcast

Subscribe to:
POZ magazine
Newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr Instagram
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
October 23, 2014, 05:53:50 AM

Login with username, password and session length


Members
  • Total Members: 23759
  • Latest: JV
Stats
  • Total Posts: 643197
  • Total Topics: 48938
  • Online Today: 219
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 2
Guests: 159
Total: 161

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Nandrolone??  (Read 2866 times)

0 Members and 1 Guest are viewing this topic.

Offline gregftl

  • member
  • Member
  • Posts: 204
Nandrolone??
« on: August 22, 2008, 05:12:28 PM »
Anyone know of any good place online I can find Nandrolone?

Thanks
Greg

Offline Miss Philicia

  • Member
  • Posts: 24,212
  • celebrity poster, faker & poser
Re: Nandrolone??
« Reply #1 on: August 22, 2008, 05:30:00 PM »
Testosterone/hormone therapy for HIV patients suffering from wasting or hypogonadism should be done only under medical supervision and careful monitoring of such things as liver function.

Have you gotten a prescription from a doctor?
"Iíve slept with enough men to know that Iím not gay"

Offline mewithu

  • Member
  • Posts: 160
  • mewithu
Re: Nandrolone??
« Reply #2 on: August 23, 2008, 04:46:35 AM »
 Hormone replacement therapy should be closely monitored. It is like playing russian roulette if you don't use a Drs.  approach to administering this medicine.
 I know it  sounds goody two shoes to say this but it really can mess your system up if you don't use the Hormone replacement in a safe manner, which can only be done with a Drs. thought process.
Can't believe you would ask this on an open internet anyway. Good luck to you my friend.
" )
1997 is when I found out, being deathly ill. I had to go to the hospital due to extreme headache and fever. I fell coma like,  two months later weighing 95 pounds and in extreme pain and awoke to knowledge of Pancreatis, Cryptococcal Meningitis, Thrush,Severe Diarea,  Wasting, PCP pneumonia. No eating, only through tpn. Very sick, I was lucky I had good insurance with the company I worked for. I was in the hospital for three months that time. 
(2010 Now doing OK cd4=210  VL= < 75)
I have become resistant to many nukes and non nukes, Now on Reyataz, , Combivir. Working well for me not too many side effects.  I have the wasting syndrome, Fatigue  . Hard to deal with but believe it or not I have been through worse. Three Pulmonary Embolism's in my life. 2012 520 t's <20 V load

Offline gregftl

  • member
  • Member
  • Posts: 204
Re: Nandrolone??
« Reply #3 on: August 24, 2008, 04:00:32 PM »
Yes I have a prescription from a doctor on file with Walgreens (With 5 refills). I used to do Nandrolone, but then i did a couple of growth hormone studies and since then I have learned Walgreens doesnt carry it anymore but I see a ton of online sites where I can probably transfer my prescription from Walgreens to but I just want to find a reputable place....and not just pick one from random.

Greg

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.